Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Freddi - R. Paroni - C. Zanini

Dimension reduction of a crack evolution problem in a linearly elastic plate

created by freddi on 08 Jun 2009
modified on 05 Nov 2010

[BibTeX]

Published Paper

Inserted: 8 jun 2009
Last Updated: 5 nov 2010

Journal: Asymptotic Analysis
Volume: 70
Number: 1-2
Pages: 101-123
Year: 2010

Abstract:

A two dimensional model which describes the evolution of a crack in a plate is deduced from a three dimensional linearly elastic Griffith's type model. The result is achieved by adopting the framework of energetic solutions for rate-independent processes, to model three dimensional fracture evolution, in conjunction with a variational dimension reduction procedure.

Keywords: dimension reduction, linear elasticity, rate-independent processes, crack evolution


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1